# SDR DHL2001801556

- Difficulty date: October 14, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5714 · Wing, Center Box
- Part: Fitting
- Part number: 4646547
- Part serial: NSN
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR WING (MAIN CARGO COMPT) FITTING CRACKED 1 IN AT STA 381.000 XCW 23L/H.REMOVED CRACKED FITTING PER SRM 51-1-20D.CLEANED TREATED AND PRIMED AERA PER SRM 51-1-8B.INSTALLED NEW FITTING PER SRM 51-120D PG 9.
